ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A New Approach to the Problem of Scattering of Water Waves by Vertical Barriers

Chakrabarti, A and Vijayabharathi, L (1992) A New Approach to the Problem of Scattering of Water Waves by Vertical Barriers. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 72 (9). pp. 415-423.

Full text not available from this repository. (Request a copy)
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...


Using a modified Green's function technique the two well-known basic problems of scattering of surface water waves by vertical barriers are reduced to the problem of solving a pair of uncoupled integral equations involving the “jump” and “sum” of the limiting values of the velocity potential on the two sides of the barriers in each case. These integral equations are then solved, in closed form, by the aid of an integral transform technique involving a general trigonometric kernel as applicable to the problems associated with a radiation condition.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley & Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms Mary Ranjeetha
Date Deposited: 28 Jan 2011 06:16
Last Modified: 28 Jan 2011 06:16
URI: http://eprints.iisc.ac.in/id/eprint/35068

Actions (login required)

View Item View Item